Alert archive / Florida / River Flood Warnings in 2014

River Flood Warning 36, NWS Tallahassee, FL

April 10, 2014Gadsden County, Leon County, Florida

NWS Tallahassee, FL issued this river flood warning at Apr 10, 2014, 3:57 PM EDT for Gadsden County, Leon County, Florida. It took effect at Apr 10, 2014, 8:00 PM EDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Apr 10, 2014, 3:57 PM EDT (19:57 UTC)
In effect from
Apr 10, 2014, 8:00 PM EDT
Expired
Apr 14, 2014, 7:14 AM EDT
In force
3 days
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

Counties Gadsden County, FL, Leon County, FL

The radar

The Tallahassee radar (KTLH), 27 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ochlockonee River near Concord (CR 12) (CONF1).

Action stage
33 ft
Minor stage
36 ft
Moderate stage
38 ft
Major stage
44 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02328522, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

134 
WGUS42 KTAE 101957
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
357 PM EDT THU APR 10 2014

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... 

  OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC039-073-111957-
/O.NEW.KTAE.FL.W.0036.140411T0000Z-140412T0600Z/
/CONF1.1.ER.140411T0000Z.140411T0600Z.140412T0000Z.NO/
357 PM EDT THU APR 10 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12).
* FROM THIS EVENING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  3:00 PM THURSDAY THE STAGE WAS 35.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 36.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 36.1 FEET EARLY FRIDAY MORNING. 
* IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG COUNTY HIGHWAY
  12 ON THE EAST BANK OF THE RIVER IN LEON COUNTY MAY BECOME 
  RESTRICTED.

&&
   
LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422


$$
8 follow-up statements
396 
WGUS82 KTAE 110120
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
920 PM EDT THU APR 10 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
FLORIDA...
 
  OCHLOCKONEE RIVER NEAR THOMASVILLE (US 84) AFFECTING GRADY AND 
  THOMAS COUNTIES 
  OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON 
  COUNTIES 
  OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC131-275-112200-
/O.EXT.KTAE.FL.W.0035.000000T0000Z-140411T2200Z/
/TMLG1.1.ER.140410T2015Z.140411T0600Z.140411T1600Z.NO/
920 PM EDT THU APR 10 2014

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...

  THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR THOMASVILLE (US 84).
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM THURSDAY THE STAGE WAS 15.1 FEET. 
* MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.4 FEET
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY
  AFTERNOON.
* IMPACT...AT 15.0 FEET...THIS IS CONSIDERED INITIAL FLOOD STAGE. 
  RIVER ACCESS ROADS AND LOWLANDS ALONG THE RIVER WILL BE FLOODED.

&&
   
LAT...LON 3104 8396 3091 8406 3069 8432 3068 8422 3092 8394 3104 8388


$$

FLC039-073-120120-
/O.EXT.KTAE.FL.W.0036.000000T0000Z-140413T0300Z/
/CONF1.1.ER.140410T2300Z.140411T1200Z.140412T2100Z.NO/
920 PM EDT THU APR 10 2014

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...

  THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12).
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM THURSDAY THE STAGE WAS 36.0 FEET. 
* MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE.
* FLOOD STAGE IS 36.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.3 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  AFTERNOON.
* IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG COUNTY
  HIGHWAY 12 ON THE EAST BANK OF THE RIVER IN LEON COUNTY MAY BECOME 
  RESTRICTED.

&&
   
LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422


$$

FLC039-073-120120-
/O.EXT.KTAE.FL.W.0037.140412T0000Z-140414T1800Z/
/HVNF1.1.ER.140412T0000Z.140413T0000Z.140414T1200Z.NO/
920 PM EDT THU APR 10 2014

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...

  THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR HAVANA (US 27).
* FROM FRIDAY EVENING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:15 PM THURSDAY THE STAGE WAS 24.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 25.3 FEET BY EARLY SATURDAY NIGHT. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 25.0 FEET...THIS LEVEL IS CONSIDERED MINIMUM FLOOD 
  STAGE. DOWNSTREAM FROM THE GAGE...A FEW HUNTING COTTAGES AND FISH 
  CAMPS WILL BE AFFECTED.

&&
   
LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436


$$
138 
WGUS82 KTAE 111548
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1147 AM EDT FRI APR 11 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCHLOCKONEE RIVER NEAR THOMASVILLE (US 84) AFFECTING GRADY AND 
  THOMAS COUNTIES 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...

  OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON 
  COUNTIES 

  OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC131-275-120600-
/O.EXT.KTAE.FL.W.0035.000000T0000Z-140412T0600Z/
/TMLG1.1.ER.140410T2015Z.140411T0730Z.140412T0000Z.NO/
1147 AM EDT FRI APR 11 2014

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR THOMASVILLE (US 84).
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:30 AM FRIDAY THE STAGE WAS 15.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 15.0 FEET...THIS IS CONSIDERED INITIAL FLOOD STAGE. 
  RIVER ACCESS ROADS AND LOWLANDS ALONG THE RIVER WILL BE FLOODED.

&&
   
LAT...LON 3104 8396 3091 8406 3069 8432 3068 8422 3092 8394 3104 8388


$$

FLC039-073-121547-
/O.EXT.KTAE.FL.W.0036.000000T0000Z-140414T1800Z/
/CONF1.1.ER.140410T2300Z.140412T1200Z.140414T1200Z.NO/
1147 AM EDT FRI APR 11 2014

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12).
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM FRIDAY THE STAGE WAS 36.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.8 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  MONDAY MORNING.
* IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG COUNTY 
  HIGHWAY 12 ON THE EAST BANK OF THE RIVER IN LEON COUNTY MAY BECOME 
  RESTRICTED.

&&
   
LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422


$$

FLC039-073-121547-
/O.EXT.KTAE.FL.W.0037.140411T2100Z-000000T0000Z/
/HVNF1.1.ER.140411T2100Z.140414T0000Z.000000T0000Z.NO/
1147 AM EDT FRI APR 11 2014

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR HAVANA (US 27).
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 11:15 AM FRIDAY THE STAGE WAS 24.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 26.1 FEET BY SUNDAY EVENING.
* IMPACT...AT 25.0 FEET...THIS LEVEL IS CONSIDERED MINIMUM FLOOD 
  STAGE. DOWNSTREAM FROM THE GAGE...A FEW HUNTING COTTAGES AND FISH 
  CAMPS WILL BE AFFECTED.

&&
   
LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436


$$
570 
WGUS82 KTAE 120204
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1004 PM EDT FRI APR 11 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON 
  COUNTIES 
  OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC039-073-130204-
/O.EXT.KTAE.FL.W.0036.000000T0000Z-140414T0600Z/
/CONF1.1.ER.140410T2300Z.140412T1800Z.140414T0000Z.NO/
1004 PM EDT FRI APR 11 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12).
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM FRIDAY THE STAGE WAS 36.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.8 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY EVENING.
* IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG COUNTY HIGHWAY
  12 ON THE EAST BANK OF THE RIVER IN LEON COUNTY MAY BECOME 
  RESTRICTED.

&&
   
LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422


$$

FLC039-073-130204-
/O.EXT.KTAE.FL.W.0037.000000T0000Z-140416T0300Z/
/HVNF1.1.ER.140412T0045Z.140413T1200Z.140415T2100Z.NO/
1004 PM EDT FRI APR 11 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR HAVANA (US 27).
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:46 PM FRIDAY THE STAGE WAS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.9 FEET BY 
  SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TUESDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...THIS LEVEL IS CONSIDERED MINIMUM FLOOD 
  STAGE. DOWNSTREAM FROM THE GAGE...A FEW HUNTING COTTAGES AND FISH 
  CAMPS WILL BE AFFECTED.

&&
   
LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436


$$
670 
WGUS82 KTAE 121423
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1023 AM EDT SAT APR 12 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...

  OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON 
  COUNTIES 

  OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON 
  COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC039-073-131423-
/O.CON.KTAE.FL.W.0036.000000T0000Z-140414T0600Z/
/CONF1.1.ER.140410T2300Z.140412T1800Z.140414T0000Z.NO/
1023 AM EDT SAT APR 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12).
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 36.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.8 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG COUNTY 
  HIGHWAY 12 ON THE EAST BANK OF THE RIVER IN LEON COUNTY MAY BECOME 
  RESTRICTED.

&&
   
LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422


$$

FLC039-073-131423-
/O.CON.KTAE.FL.W.0037.000000T0000Z-140416T0300Z/
/HVNF1.1.ER.140412T0045Z.140413T1800Z.140415T2100Z.NO/
1023 AM EDT SAT APR 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR HAVANA (US 27).
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:46 AM SATURDAY THE STAGE WAS 25.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.9 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TUESDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...THIS LEVEL IS CONSIDERED MINIMUM FLOOD 
  STAGE. DOWNSTREAM FROM THE GAGE...A FEW HUNTING COTTAGES AND FISH 
  CAMPS WILL BE AFFECTED.

&&
   
LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436


$$
987 
WGUS82 KTAE 130101
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
901 PM EDT SAT APR 12 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON 
  COUNTIES 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC039-073-140101-
/O.CON.KTAE.FL.W.0036.000000T0000Z-140414T0600Z/
/CONF1.1.ER.140410T2300Z.140413T0000Z.140414T0000Z.NO/
901 PM EDT SAT APR 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12).
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM SATURDAY THE STAGE WAS 36.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EVENING.
* IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG COUNTY HIGHWAY
  12 ON THE EAST BANK OF THE RIVER IN LEON COUNTY MAY BECOME 
  RESTRICTED.

&&
   
LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422


$$

FLC039-073-140101-
/O.EXT.KTAE.FL.W.0037.000000T0000Z-140415T2100Z/
/HVNF1.1.ER.140412T0045Z.140413T1200Z.140415T1500Z.NO/
901 PM EDT SAT APR 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR HAVANA (US 27).
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 PM SATURDAY THE STAGE WAS 25.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.7 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  TUESDAY MORNING.
* IMPACT...AT 25.0 FEET...THIS LEVEL IS CONSIDERED MINIMUM FLOOD 
  STAGE. DOWNSTREAM FROM THE GAGE...A FEW HUNTING COTTAGES AND FISH 
  CAMPS WILL BE AFFECTED.

&&
   
LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436


$$
870 
WGUS82 KTAE 131457
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1057 AM EDT SUN APR 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON 
  COUNTIES 
  OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC039-073-140800-
/O.EXT.KTAE.FL.W.0036.000000T0000Z-140414T0800Z/
/CONF1.1.ER.140410T2300Z.140413T0000Z.140414T0200Z.NO/
1057 AM EDT SUN APR 13 2014

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12).
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 36.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG COUNTY HIGHWAY
  12 ON THE EAST BANK OF THE RIVER IN LEON COUNTY MAY BECOME 
  RESTRICTED.

&&
   
LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422


$$

FLC039-073-141457-
/O.EXT.KTAE.FL.W.0037.000000T0000Z-140415T1800Z/
/HVNF1.1.ER.140412T0045Z.140413T1800Z.140415T1200Z.NO/
1057 AM EDT SUN APR 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR HAVANA (US 27).
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM SUNDAY THE STAGE WAS 25.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.7 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 25.0 FEET...THIS LEVEL IS CONSIDERED MINIMUM FLOOD 
  STAGE. DOWNSTREAM FROM THE GAGE...A FEW HUNTING COTTAGES AND FISH 
  CAMPS WILL BE AFFECTED.

&&
   
LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436


$$
424 
WGUS82 KTAE 140056
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
856 PM EDT SUN APR 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON 
  COUNTIES 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC039-073-141200-
/O.EXT.KTAE.FL.W.0036.000000T0000Z-140414T1200Z/
/CONF1.1.ER.140410T2300Z.140413T0000Z.140414T0600Z.NO/
856 PM EDT SUN APR 13 2014

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12).
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM SUNDAY THE STAGE WAS 36.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG COUNTY HIGHWAY
  12 ON THE EAST BANK OF THE RIVER IN LEON COUNTY MAY BECOME 
  RESTRICTED.

&&
   
LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422


$$

FLC039-073-150056-
/O.CON.KTAE.FL.W.0037.000000T0000Z-140415T1800Z/
/HVNF1.1.ER.140412T0045Z.140413T2000Z.140415T1200Z.NO/
856 PM EDT SUN APR 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR HAVANA (US 27).
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:46 PM SUNDAY THE STAGE WAS 25.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.6 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TUESDAY MORNING.
* IMPACT...AT 25.0 FEET...THIS LEVEL IS CONSIDERED MINIMUM FLOOD 
  STAGE. DOWNSTREAM FROM THE GAGE...A FEW HUNTING COTTAGES AND FISH 
  CAMPS WILL BE AFFECTED.

&&
   
LAT...LON 3058 8439 3049 8443 3047 8448 3043 8447 3047 8438 3056 8436


$$
589 
WGUS82 KTAE 141114
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
714 AM EDT MON APR 14 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
FLORIDA...
 
  OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON 
  COUNTIES

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC039-073-141144-
/O.CAN.KTAE.FL.W.0036.000000T0000Z-140414T1200Z/
/CONF1.1.ER.140410T2300Z.140413T0000Z.140414T0730Z.NO/
714 AM EDT MON APR 14 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12).
* AT  6:00 AM MONDAY THE STAGE WAS 35.9 FEET. 
* FELL BELOW FLOOD STAGE AT  3:30 AM MONDAY.
* FLOOD STAGE IS 36.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 34.4 FEET BY TOMORROW
  MORNING.

&&
   
LAT...LON 3069 8432 3064 8433 3058 8439 3056 8436 3068 8422


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 10, 2:09 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Apr 10, 2:09 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
209 PM EDT Thu Apr 10 2014

.Near Term [Through Tonight]...
High pressure and zonal flow aloft with keep winds light and skies
clear tonight. While the airmass is gradually modifying as the
center of the surface high moves east, the continuation of ideal
radiational cooling conditions will still allow temperatures to fall
into the upper 40s to around 50 overnight.

.Short Term [Friday Through Saturday Night]...

High pressure will remain centered near or just east of the region
throughout the short term period. This will result in a period of
dry and warm conditions. After a cool start on Friday morning,
temperatures will return to normal or slightly above normal values
through the period. The model guidance does show a sea breeze
developing along the coast each afternoon, which will likely
result in temperatures in the coastal zone being a few degrees
cooler in the afternoon given how cool the shelf waters remain.

.Long Term [Sunday Through Thursday]...

The primary focus in the long term period will be on an
approaching storm system in the Monday through Tuesday Evening
timeframe. While the models are reasonably synced on the timing of
this system bringing the bulk of the rain through on Monday
afternoon and overnight, there are subtle differences with respect
to the intensity of the system. Most of the models prefer a weaker
solution with a cold front coming through early Tuesday morning
with little prospect for severe weather or widespread heavy rain.
The Euro tries to develop a more potent wave in the southern
stream, resulting in a stronger system. For now, have kept the
system more progressive and weaker. In any event, should be a good
rain producer with 1 to 1.5 inches possible. Thereafter, drier and
cooler conditions return for the remainder of the period.

&&

.Aviation...
[Through 18Z Friday] Other than a possible brief period of MVFR
vsby at KVLD early Thursday morning, VFR conditions and light
winds will prevail at all terminals through the forecast period.

&&

.Marine...
High pressure will remain in place across the marine area
throughout much of the weekend. By Sunday, as high pressure moves
into the Western Atlantic, the tightening gradient between this
high and an approaching storm system will result in increasing
winds and seas by the first of the week.

&&

.Fire Weather...
Light onshore flow through the remainder of the week will allow for
low-level moisture levels to slowly rise. This should keep minimum
humidity values above critical levels, with no fire weather concerns
expected.

&&

.Hydrology...
Nearly all of the rivers across the northern portion of our area
have crested and are now beginning to fall. The crestwave down the
Choctawhatchee/Pea River system is now at Geneva and will then be
progressing downstream toward Caryville and Bruce. The river
should stay in the minor flood category at Caryville, but further
downstream at Bruce, moderate flooding is anticipated with the
river having a chance to reach major flood levels.

Releases from Woodruff have the Apalachicola River at flood stage
with Blountstown likely to crest as high as 23 feet this weekend
with releases starting to stabilize around 104kcfs. If releases
stay at this level, it is unlikely Blountstown would reach
moderate flood stage.

In the Flint, Newton has crested and the Ichawaynochaway crest
wave is nearing Riverview Plantation. The combination of the two
flows will have Bainbridge very close to flood stage by tomorrow
night.

For the Ochlockonee, flows have continued to be a little higher
than previously anticipated today, and thus it is now possible
that minor flood levels may be reached from Thomasville through
Havana, though any rises above flood stage shouldn't be more than
a few tenths of a foot.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   49  79  54  82  58 /   0   0   0   0   0
Panama City   57  76  60  78  62 /   0   0   0   0   0
Dothan        50  79  57  81  58 /   0   0   0   0   0
Albany        49  80  56  82  57 /   0   0   0   0   0
Valdosta      50  80  54  82  56 /   0   0   0   0   0
Cross City    50  81  52  83  55 /   0   0   0   0   0
Apalachicola  56  76  59  77  63 /   0   0   0  10   0

&&

.TAE Watches/Warnings/Advisories...

FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...CAMP
SHORT TERM...GODSEY
LONG TERM...GODSEY
AVIATION...CAMP
MARINE...GODSEY
FIRE WEATHER...CAMP
HYDROLOGY...GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 9:44 PM EDTRiver Flood WarningTAEGadsden, Jackson47 hr
Apr 10, 3:58 PM EDTRiver Flood WarningTAEGadsden, Leon17 days
Apr 10, 4:01 PM EDTRiver Flood WarningTAEDixie, Taylor8 days

Nearby

River Flood Warnings in Florida, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.